lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bayesian Analysis of a Linear Mixed  Model with AR(p) errors Via MCMC
Linnaeus University, Faculty of Business, Economics and Design, Linnaeus School of Business and Economics. (Statistik / LNUC)ORCID iD: 0000-0002-3416-5896
Linnaeus University, Faculty of Business, Economics and Design, Linnaeus School of Business and Economics. (Statistik)
2005 (English)In: Journal of Applied Statistics, ISSN 0266-4763, E-ISSN 1360-0532, Vol. 32, no 7, 741-755 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 32, no 7, 741-755 p.
National Category
Social Sciences
Research subject
Statistics/Econometrics
Identifiers
URN: urn:nbn:se:lnu:diva-23204OAI: oai:DiVA.org:lnu-23204DiVA: diva2:580522
Available from: 2012-12-22 Created: 2012-12-22 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Shukur, Ghazi

Search in DiVA

By author/editor
Shukur, Ghazi
By organisation
Linnaeus School of Business and Economics
In the same journal
Journal of Applied Statistics
Social Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 49 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf